# SDR AALA201911129020

- Difficulty date: November 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 61,167 hours, 24,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115A35231
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING JOB CARD 05-96-08 FOUND BULGING SKIN WITH AREA OF CORROSION TOP OF LEFT WING  JUST FWD OF #3 SPOILER AT WING STATION 404. **SUPPLEMENTAL REPORT: REPAIRED MID SPAN FIXED PANEL PER SRM 51-70-06.** (CLOSED)
